Rhinocort Aqua Overdose
Taking high doses of Rhinocort Aqua for a short period of time does not appear to be dangerous, but a long-term Rhinocort Aqua overdose could cause serious side effects. For example, large doses of the medicine may decrease the body's ability to produce natural steroids. Treatment for a Rhinocort Aqua overdose, if necessary, typically involves supportive care.
Rhinocort Aqua® (budesonide nasal spray) is a medication approved to treat nasal allergies in adults and children as young as six years old. It is part of a class of medications known as nasal steroids. As with all medicines, it is possible to take too much Rhinocort Aqua, although an overdose seems to be unlikely. The specific effects of a Rhinocort Aqua overdose will vary, depending on a number of factors, including the Rhinocort Aqua dosage and whether it was taken with any other medications or substances.
It is not known exactly what to expect from a Rhinocort Aqua overdose. It appears that a short-term overdose of the drug is not likely to be dangerous. Even taking an entire bottle of the medicine all at once is unlikely to cause serious problems. However, taking large doses of Rhinocort Aqua for long periods of time may cause serious side effects. As with all steroids, large doses of Rhinocort Aqua may decrease the body's ability to produce natural steroids. This can cause serious problems, especially if the drug is stopped too quickly and the body does not have a chance to begin making natural steroids again. If you realize that you have been taking too much Rhinocort Aqua, you should not stop taking it too quickly.
Given that there have been so few cases of people taking too much Rhinocort Aqua, it is also not known what the best treatment is for a Rhinocort Aqua overdose. Many people who take too much of the drug will not require any treatment. If a long-term overdose has occurred, however, treatment may be necessary. This treatment may include supportive care, which consists of treating the symptoms that occur as a result of the overdose.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Rhinocort Aqua.